On purely non-free finite actions of abelian groups on compact surfaces

Czesław Bagiński , Grzegorz Gromadzki , Ruben A. Hidalgo

Abstract

n/a
Author Czesław Bagiński
Czesław Bagiński,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
, Ruben A. Hidalgo
Ruben A. Hidalgo,,
-
Journal seriesArchiv Der Mathematik, ISSN 0003-889X, (A 20 pkt)
Issue year2017
Vol109
No4
Pages311-321
Keywords in Englishgenus actions, groups automorphisms of Riemann surfaces, Fuchsian groups, Harvey criterion, Maclachlan genus, maximal cyclic subgroups of finite abelian groups, Frattini subgroups techniques
ASJC Classification2600 General Mathematics
DOIDOI:10.1007/s00013-017-1068-6
URL https://link.springer.com/content/pdf/10.1007%2Fs00013-017-1068-6.pdf
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.996; WoS Impact Factor: 2017 = 0.59 (2) - 2017=0.583 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back